Higher Order Compatible Triangular Finite Elements.
Numerische Mathematik, Tome 22 (1974), pp. 89-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132255,
author = {L. Mansfield},
title = {Higher {Order} {Compatible} {Triangular} {Finite} {Elements.}},
journal = {Numerische Mathematik},
pages = {89--98},
year = {1974},
volume = {22},
zbl = {0265.65011},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132255/}
}
L. Mansfield. Higher Order Compatible Triangular Finite Elements.. Numerische Mathematik, Tome 22 (1974), pp. 89-98. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132255/